# SDR AALA20120520001

- Difficulty date: May 19, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 62,841 hours, 26,736 cycles
- Engine: Pwa JT8D219
- Engine time: 16,258 hours, 7,379 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MCI - CREW REPORTED LEFT ENGINE LOW OIL PRESSURE MESSAGE AND PRESSURE INDICATION FLUXUATING IN THE RED, NOTED OIL QUANTITY AT ZERO.  CAPTAIN PERFORMED IN-FLIGHT SHUTDOWN OF LEFT ENGINE (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED, FLIGHT LANDED MCI  WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT MCI ON 05/19/2012 DUE TO LEAKING GEARBOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
